# SDR REXA2024022300208

- Difficulty date: February 16, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N482PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15482
- Aircraft time: 7,359 hours, 6,137 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FS 280 CROSSBEAM IS CORRODED IN MULTIPLE PLACES BETWEEN BL0 AND RBL 12.  REPLACED R/H FS280 CROSSBEAM P/N:CC670-34094-2 IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01
